# SDR USAA060281

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAN STA 987 LBL 37 CORROSION AT NUT PLATE.  BLENDED, ALODINED, PRIMED AND PAINTED IAW SRM 51-10-02.  DEFECT SIZE: 1"X1.5"
